# SDR UPS97422407

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPPER DECK EMERG EXIT SIGN INOP.  REMOVED AND REPLACED UPPER DECK LIGHTED EXIT SIGN, OPS CHECKS GOOD IAW B747 MM 33-51-02, P/N ON/OFF 080.
